# SDR HALA2018013000027

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28140
- Aircraft time: 58,096 hours, 10,752 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH HSI AND ADI ON THE CAPTAIN`S SIDE DISPLAYED SG FAILED MESSAGE ON THE DISPLAY AFTER ENG SHUTDOWN.  EFI SWITCH WAS CYCLED AND MESSAGE CLEARED ON BOTH HSI AND ADI.  BOTH HSI AND ADI BITE CHECKED IAW FIM 34-22-FAULT TREE 808,  NO FAULT FOUND AND OPS CHECKED GOOD.
